RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2003, Volume 194, Number 11, Pages 81–94 (Mi msb781)  

This article is cited in 3 scientific papers (total in 3 papers)

The infinite-dimensional Sato Grassmannian and coherent sheaves of rank 2 on curves

D. V. Osipov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The images of (semi)stable rank 2 torsion-free sheaves under the Krichever map into the infinite-dimensional Sato Grassmannian are investigated.

DOI: https://doi.org/10.4213/sm781

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2003, 194:11, 1665–1678

Bibliographic databases:

UDC: 512.772.3
MSC: 14H60, 37K20, 14M15
Received: 10.04.2003

Citation: D. V. Osipov, “The infinite-dimensional Sato Grassmannian and coherent sheaves of rank 2 on curves”, Mat. Sb., 194:11 (2003), 81–94; Sb. Math., 194:11 (2003), 1665–1678

Citation in format AMSBIB
\Bibitem{Osi03}
\by D.~V.~Osipov
\paper The infinite-dimensional Sato Grassmannian and coherent sheaves of rank~2 on curves
\jour Mat. Sb.
\yr 2003
\vol 194
\issue 11
\pages 81--94
\mathnet{http://mi.mathnet.ru/msb781}
\crossref{https://doi.org/10.4213/sm781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2040666}
\zmath{https://zbmath.org/?q=an:1073.14047}
\transl
\jour Sb. Math.
\yr 2003
\vol 194
\issue 11
\pages 1665--1678
\crossref{https://doi.org/10.1070/SM2003v194n11ABEH000781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220189500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-1642406704}


Linking options:
  • http://mi.mathnet.ru/eng/msb781
  • https://doi.org/10.4213/sm781
  • http://mi.mathnet.ru/eng/msb/v194/i11/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Zheglov, D. V. Osipov, “On Some Questions Related to the Krichever Correspondence”, Math. Notes, 81:4 (2007), 467–476  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Casimiro A.C., Muñoz Porras J.M., Plaza Martín F.J., “Quotients on the Sato Grassmannian and the moduli of vector bundles”, J. Phys. A, 41:19 (2008), 194004, 10 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    3. Casimiro A.C., Muñoz Porras J.M., Plaza Martín F.J., “Stability on the Sato Grassmannian. Applications to the moduli of vector bundles”, J. Geom. Phys., 58:3 (2008), 402–421  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:272
    Full text:107
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020